# SDR UPS04443460

- Difficulty date: October 28, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT BS 340 WL 280-320 UPPER DECK FLOORBEAM ONE EA FASTENER HOLE CRACK REVEALED AT FLOORBEAM UPPER CHORD AND STRAP LAYER.  FLOORBEAM REPAIRED AS PER SRM 53-10-07 FIG 23 PLUS SB 747-53A2459 REV 1 PART 3 MODIFICATION.
